# SDR UPS06448702

- Difficulty date: October 21, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L3 DOOR EXTERIOR SKIN FOUND CRACKED AT CTR LOWER PORTION.  CRACK LENGTH .875 INCH.  M/D L3 DOOR EXTERIOR SKIN CTR LOWER PORTION REPAIRED WITH ZERO TIMED AT CRITICAL ROW FASTENER HOLES AS PER SRM 52-10-02 FIG 9 SUBSEQUENT INSPECTION REQUIRED AS PER SRM 52-10-02 FIG 9 SHEET 4 TABLE 3.
